# SDR CALA2009071000367

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 34,556 hours, 12,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: BR963180
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEATS AISLE LIGHTING IS INOPERATIVE ON 3ABC AND 20ABC.  CABIN SEATS AISLE LIGHTING 3ABC AND 20ABC CORRECTED PER AMM 33-51-11 AND SWP 20-61-00.  OPS CHECK GOOD.
